Skoči na glavni sadržaj

Mathematical Communications , Vol. 13 No. 2, 2008.

  • Datum izdavanja: 23.12.2008.
  • Objavljen na Hrčku: 09.01.2009.

Sadržaj

Puni tekst

Log-Euler's gamma multifractal scenario for products of Ornstein-Uhlenbeck type processes (str. 133-148)

Vo V. Anh, Nikolai N. Leonenko, Narn-Rueih Shieh
Izvorni znanstveni članak


PL Morse theory (str. 149-162)

Mladen Bestvina
Izvorni znanstveni članak


The Bing-Borsuk and the Busemann conjectures (str. 163-184)

Denise M. Halverson, Dušan Repovš
Izvorni znanstveni članak


Degenerate Eisenstein series on symplectic groups (str. 185-192)

Goran Muić
Izvorni znanstveni članak


Classifications coarser than shape (str. 193-213)

Nikica Uglešić
Izvorni znanstveni članak


The fundamental theorem of calculus for Lipschitz functions (str. 215-232)

Sanjo Zlobec
Izvorni znanstveni članak


Fitting two concentric spheres to data by orthogonal distance regression (str. 233-239)

I. A. Al-Subaihi
Izvorni znanstveni članak


Extinction time for some nonlinear heat equations (str. 241-251)

Louis A. Assalé, Théodore K. Boni, Diabate Nabongo
Izvorni znanstveni članak


Proximal methods for equilibrium problem in Hilbert spaces (str. 253-263)

Li Yang, Jing-Ai Liu, You-Xian Tian
Izvorni znanstveni članak


A new application of quasi power increasing sequences (str. 265-270)

Hüseyin Bor
Izvorni znanstveni članak


Generalization of some inequalities for the Gamma function (str. 271-275)

Armend Sh. Shabani
Izvorni znanstveni članak


Uniqueness of meromorphic functions sharing one value with their derivatives (str. 277-288)

Abhijit Banerjee, Pranab Bhattacharjee
Izvorni znanstveni članak


A fixed fuzzy point for fuzzy mappings in complete metric spaces (str. 289-294)

Shaban Sedghi, Nabi Shobe, Ishak Altun
Izvorni znanstveni članak


Integral identities for sums (str. 303-309)

Anthony Sofo
Izvorni znanstveni članak


Differential sandwich theorems for certain subclasses of analytic functions (str. 311-319)

C. Selvaraj, K. R. Karthikeyan
Izvorni znanstveni članak


The equiform differential geometry of curves in the pseudo-Galilean space (str. 321-332)

Zlatko Erjavec, Blaženka Divjak
Izvorni znanstveni članak


Posjeta: 29.405 *